# SDR 20000516SH010

- Difficulty date: May 1, 2000
- Submitted: May 16, 2000
- Operation: General aviation
- Aircraft: N7191V
- Make and model: Mooney M20F
- Aircraft serial: 221189
- Engine: Lyc O360A1A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Buckle
- Part number: 041200002L
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR BUCKLE OFF AT UPPER TRUSS.  POSSIBLY WEAKENED BY OVERTURNING WITH TOW TRACTOR.  SUBMITTER SUGGESTED HEAVIER METAL, BETTER SUPERVISION AND TRAINING.  (X)
